# SDR SWAA2019031130488

- Difficulty date: March 7, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 44,683 hours, 31,656 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pin
- Part number: 161A118817
- Part serial: K089597008
- Condition: Rusted
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG FWD TRUNION FITTING PIN RUSTED.  R&R PIN PER MM.
